# SDR ASAA2022061638673

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 75 hours, 29 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Part number: UNKNOWN
- Condition: Out Of Date
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV DATA OUT OF DATE. GROUNDED - YES. ACCOMPLISHED NAV DATA UPDATE IAW ASA T/C#34-ATA-05.
